# SDR DALA2014072404203

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 40,301 hours, 27,595 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CABIN CHECK, FOUND L1 SLIDE PRESSURE GAUGE NEEDLE IN RED BAND.  REPLACED L1 SLIDE AND COMPLIED WITH REQUIRED INSTALLATION INSPECTION.
